RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1959, Volume 14, Issue 2(86), Pages 159–164 (Mi umn7291)  

This article is cited in 10 scientific papers (total in 10 papers)

Construction of a generalized solution of the Cauchy problem for a quasi-linear equation of first order by the introduction of “vanishing viscosity”

O. A. Oleinik


Full text: PDF file (552 kB)

Bibliographic databases:

Received: 07.12.1958

Citation: O. A. Oleinik, “Construction of a generalized solution of the Cauchy problem for a quasi-linear equation of first order by the introduction of “vanishing viscosity””, Uspekhi Mat. Nauk, 14:2(86) (1959), 159–164

Citation in format AMSBIB
\Bibitem{Ole59}
\by O.~A.~Oleinik
\paper Construction of a~generalized solution of the Cauchy problem for a~quasi-linear equation of first order by the introduction of ``vanishing viscosity''
\jour Uspekhi Mat. Nauk
\yr 1959
\vol 14
\issue 2(86)
\pages 159--164
\mathnet{http://mi.mathnet.ru/umn7291}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=117426}
\zmath{https://zbmath.org/?q=an:0131.09101|0096.06603}


Linking options:
  • http://mi.mathnet.ru/eng/umn7291
  • http://mi.mathnet.ru/eng/umn/v14/i2/p159

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Trenogin, “The development and applications of the asymptotic method of Lyusternik and Vishik”, Russian Math. Surveys, 25:4 (1970), 119–156  mathnet  crossref  mathscinet  zmath
    2. V. P. Maslov, G. A. Omel'yanov, “Asymptotic soliton-form solutions of equations with small dispersion”, Russian Math. Surveys, 36:3 (1981), 73–149  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. B. Dakoronya, “Slabaya nepreryvnost i slabaya polunepreryvnost snizu nelineinykh funktsionalov”, UMN, 44:4(268) (1989), 35–98  mathnet  mathscinet  zmath
    4. Yu. V. Egorov, “A contribution to the theory of generalized functions”, Russian Math. Surveys, 45:5 (1990), 1–49  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. A. G. Kulikovskii, A. P. Chugainova, “Classical and Nonclassical Discontinuities and Their Structure in Nonlinear Elastic Media with Dispersion and Dissipation”, Proc. Steklov Inst. Math., 276, suppl. 2 (2012), S1–S68  mathnet  crossref  crossref  zmath  isi
    6. A. G. Kulikovskii, A. P. Chugainova, “Classical and non-classical discontinuities in solutions of equations of non-linear elasticity theory”, Russian Math. Surveys, 63:2 (2008), 283–350  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    7. A. G. Kulikovskii, E. I. Sveshnikova, A. P. Chugainova, “Matematicheskie metody izucheniya razryvnykh reshenii nelineinykh giperbolicheskikh sistem uravnenii”, Lekts. kursy NOTs, 16, MIAN, M., 2010, 3–120  mathnet  crossref  zmath  elib
    8. A. P. Chugainova, V. A. Shargatov, “Stability of nonstationary solutions of the generalized KdV-Burgers equation”, Comput. Math. Math. Phys., 55:2 (2015), 251–263  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    9. A. P. Chugainova, V. A. Shargatov, “Stability of discontinuity structures described by a generalized KdV–Burgers equation”, Comput. Math. Math. Phys., 56:2 (2016), 263–277  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    10. A. G. Kulikovskii, A. P. Chugainova, V. A. Shargatov, “Uniqueness of self-similar solutions to the Riemann problem for the Hopf equation with complex nonlinearity”, Comput. Math. Math. Phys., 56:7 (2016), 1355–1362  mathnet  crossref  crossref  mathscinet  isi  elib  elib
  • Успехи математических наук
    Number of views:
    This page:1701
    Full text:312
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018